# SDR 98FDEA00760

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND LT NR 1 L/E SLAT INBD FAIRING MISSING.  ALSO, DAMAGE TO L/E SLAT ASSY.  *S/D*  REPLACED NR 1 L/E SLAT (LT) ASSY WITH FAIRING PER MM 27-80-01-4.
